# SDR SWAA2022063015195

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A+10; BS 500A+14; BS 500B+6; BS 500B+10; BS 500B+18; BS 500C+10. / [01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE FOR THIS REPAIR;[02] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT RBL 24 BS 500A+10 L=1.6'XW=.7'XD=.002'; BS500A+14 L=1.7'XD=.9'XD=.001'; BS500B+6 L=1'XW=.7'XD=.003'; BS500B+10 L=1'XW=.9'XD=.002'; BS500B+18 L=.9'XW=.7'XD=.001'; BS500C L=1.1XW=.6'XD=.004'. FOUND TO BE IN LIMITS WITH REMAINING THICKNESS OF .036' OF ORIGINAL THICKNESS .040'. IAW SRM 53-30-53-0I-2 AND 53-00-53-1A-1.  DIAL DEPTH GAGE ID:ATS2473 S/N:UNKNOWN DUE: 07/2022;[03] VERIFIED;[04] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT RBL 24 BS 500A+10 L=1.6'XW=.7'XD=.002'; BS500A+14 L=1.7'XD=.9'XD=.001'; BS500B+6 L=1'XW=.7'XD=.003'; BS500B+10 L=1'XW=.9'XD=.002'; BS500B+18 L=.9'XW=.7'XD=.001'; BS500C L=1.1XW=.6'XD=.006'. FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .034' OF ORIGINAL THICKNESS .040'. IAW SRM 53-30-53-0I-2 AND 53-00-53-1A-1.  DIAL DEPTH GAGE ID:ATS2473 S/N:UNKNOWN DUE: 07/2022;[07] FABRICATED REPLACMENT FCB R/H FLOOR TO SIDEWALL SUPPORT BS 500A-500D PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 143A7501 OUT OF BAC1496-444#7075T62 LOT:1485395-1;[08] FABRICATED REPLACMENT FCB R/H FLOOR TO SIDEWALL SUPPORT BS 500A-500D PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 143A7501 OUT OF BAC1496-444#7075T62 LOT:1485395-1
